Investigación

Publicaciones de A. Romero [rss]
2013
A. M. Candela, A. Romero, M. Sánchez. Completeness of trajectories of relativistic particles under stationary magnetic fields Int. J. Geom. Methods Mod. Phys. 10 (2013) no. 8 , 1360007, 8. MathScinet [bib] [doi]
A. M. Candela, A. Romero, M. Sánchez. Completeness of the trajectories of particles coupled to a general force field Arch. Ration. Mech. Anal. 208 (2013) no. 1 , 255–274. MathScinet [bib] [doi]
2011
A. Romero, M. Sánchez. Differential geometry and its applications: some recent advances by the research group Chapter in Florentino García Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 157–170. MathScinet [bib]
2002
A. Romero, M. Sánchez. Projective vector fields on Lorentzian manifolds Geom. Dedicata 93 (2002) , 95–105. MathScinet [bib] [doi]
2000
L. J. Alías, A. Romero, M. Sánchez. Spacelike hypersurfaces of constant mean curvature in spacetimes with symmetries In Proceedings of the 7th Autumn Conference on Differential Geometry and its Applications (Spanish) (Valencia, 1998) R. Soc. Mat. Esp., Madrid 1 (2000) , 1–14. MathScinet [bib]
1998
A. Romero, M. Sánchez. Bochner's technique on Lorentzian manifolds and infinitesimal conformal symmetries Pacific J. Math. 186 (1998) no. 1 , 141–148. MathScinet [bib] [doi]
1997
L. J. Alías, A. Romero, M. Sánchez. Spacelike hypersurfaces of constant mean curvature in certain spacetimes In Proceedings of the Second World Congress of Nonlinear Analysts, Part 1 (Athens, 1996) 30 (1997) no. 1 , 655–661. MathScinet [bib] [doi]
L. J. Alías, A. Romero, M. Sánchez. Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems Tohoku Math. J. (2) 49 (1997) no. 3 , 337–345. MathScinet [bib] [doi]
1996
A. Romero, M. Sánchez. An integral inequality on compact Lorentz manifolds, and its applications Bull. London Math. Soc. 28 (1996) no. 5 , 509–513. MathScinet [bib] [doi]
1995
L. J. Alías, A. Romero, M. Sánchez. Compact spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes Chapter in Geometry and topology of submanifolds, VII (Leuven, 1994/Brussels, 1994) World Sci. Publ., River Edge, NJ (1995) , 67–70. MathScinet [bib]
A. Romero, M. Sánchez. Geodesic completeness and conformal Lorentzian moduli space on the torus Chapter in Differential geometry and its applications (Granada, 1994) CIEMAT, Madrid 2 (1995) , 189–197. MathScinet [bib]
L. J. Alías, A. Romero, M. Sánchez. Spacelike hypersurfaces of constant mean curvature in spatially closed Lorentzian manifolds Chapter in Differential geometry and its applications (Granada, 1994) CIEMAT, Madrid 2 (1995) , 177–187. MathScinet [bib]
L. J. Alías, A. Romero, M. Sánchez. Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes Gen. Relativity Gravitation 27 (1995) no. 1 , 71–84. MathScinet [bib] [doi]
A. Romero, M. Sánchez. Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field Proc. Amer. Math. Soc. 123 (1995) no. 9 , 2831–2833. MathScinet [bib] [doi]
1994
A. Romero, M. Sánchez. On completeness of compact Lorentzian manifolds Chapter in Geometry and topology of submanifolds, VI (Leuven, 1993/Brussels, 1993) World Sci. Publ., River Edge, NJ (1994) , 171–182. MathScinet [bib]
A. Romero, M. Sánchez. On completeness of certain families of semi-Riemannian manifolds Geom. Dedicata 53 (1994) no. 1 , 103–117. MathScinet [bib] [doi]
A. Romero, M. Sánchez. New properties and examples of incomplete Lorentzian tori J. Math. Phys. 35 (1994) no. 4 , 1992–1997. MathScinet [bib] [doi]
1993
A. Romero, M. Sánchez. On the completeness of geodesics obtained as a limit J. Math. Phys. 34 (1993) no. 8 , 3768–3774. MathScinet [bib] [doi]
Powered by bibtexbrowser

Published on  March 29th, 2016